RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1964, Volume 65(107), Number 3, Pages 324–337 (Mi msb4481)  

Some properties of the Nemyckii operator in Orlich spaces

I. V. Shragin


Full text: PDF file (1193 kB)

Bibliographic databases:
Received: 15.05.1963

Citation: I. V. Shragin, “Some properties of the Nemyckii operator in Orlich spaces”, Mat. Sb. (N.S.), 65(107):3 (1964), 324–337

Citation in format AMSBIB
\Bibitem{Shr64}
\by I.~V.~Shragin
\paper Some properties of the Nemyckii operator in Orlich spaces
\jour Mat. Sb. (N.S.)
\yr 1964
\vol 65(107)
\issue 3
\pages 324--337
\mathnet{http://mi.mathnet.ru/msb4481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=171163}
\zmath{https://zbmath.org/?q=an:0199.20502}


Linking options:
  • http://mi.mathnet.ru/eng/msb4481
  • http://mi.mathnet.ru/eng/msb/v107/i3/p324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:253
    Full text:118

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020